# SDR SWAA050273

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 21,909 hours, 12,845 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 176A310126
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT VERTICAL STABILIZER FITTING ATTACH ANGLE AT STA 1007, CRACKED.  REPAIRED STABILIZER PER EA.
